# SDR SWAA2024050976383

- Difficulty date: April 17, 2024
- Submitted: May 9, 2024
- Operation: Air carrier
- Aircraft: N8688J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36939
- Aircraft time: 26,854 hours, 13,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT WET AREA; INTERCOSTAL CORRODED ON UPPER SURFACE APPROX. BS 947 RBL-24.5 MAIN CABIN AFT WET AREA INTERCOSTAL CORRODED ON UPPER SURFACE APPROX. BS 947 RBL-24.5<[01] REMOVED AND REPLACED UPPER ANGLE ON MAIN CABIN INTERCOSTAL RBL 24.5 STA 947 IAW B737 SRM 51-40-02 AND BOEING DRW 147A5400 REV -;[02] 02 - INSPECTED PER [SRM 53-70-51-1A-1-B00077 (PERMANENT (NON-DENT DAMAGE TYPES))] REMOVED AND REPLACED UPPER ANGLE ON MAIN CABIN INTERCOSTAL RBL 24.5 STA 947 IAW B737 SRM 51-40-02 AND BOEING DRW 147A5400 REV -
